Archive ScienceWatch

 ScienceWatch

TOP TOPICS

Top Topics Research Front Map - December 2009

As part of this bimonthly processing, ScienceWatch.com selects the Research Fronts with the largest absolute increase in size in each of the 22 major fields covered by Essential Science IndicatorsSM from Thomson Reuters. The size of a research front is determined by the number of core papers it contains. This Research Front on COMPOSITION OPERATORS from the field of Mathematics was selected for mapping from the list of Top Topics for December 2009 (data from the third bimonthly period of 2009). The map is a diagrammatic representation of the 32 core papers comprising the front in Mathematics.

Each circle represents a highly cited paper whose bibliographic information is displayed when the user clicks on the circle. The lines between circles represent the strongest co-citation links for each paper (that is, indicating that the papers are frequently cited together). Papers close to each other on the map are generally more highly co-cited. The most recent paper(s) are indicated in pink. Annotations may have been added to this map which represent the main research themes. These appear as labels attached to specific regions on the maps. Hu-2003 Ohno-2003 Hu-2003 Hu-2004 Clahane-2006 Luo-2007 Tang-2007 Stevic-2006 Stevic-2006 Zhu-2007 Li-2007 Li-2007 Li-2007 Chang-2007 Stevic-2008 Li-2008 Ye-2008 Li-2008 Li-2007 Avetisyan-2007 Li-2008 Li-2008 Stevic-2008 Stevic-2008 Li-2008 Stevic-2008 Stevic-2008 Li-2008 Avetisyan-2009 Li-2009 Stevic-2009 Stevic-2009
 

COMPOSITION OPERATORS
 


 Core Papers 


Label: Ohno-2003
Title: Weighted composition operators between Bloch-type spaces
Journal: ROCKY MT J MATH, 33 (1): 191-215 SPR 2003
Citations: 46
Authors: Ohno, S;Stroethoff, K;Zhao, RH
Addresses:
Nippon Inst Technol, Dept Math, 4-1 Gakuendai Miyashiro, Minami, Saitama 3458501, Japan
Nippon Inst Technol, Dept Math, Minami, Saitama 3458501, Japan
Univ Montana, Dept Math Sci, Missoula, MT 59812 USA
Univ Toledo, Dept Math Sci, Toledo, OH 43606 USA


[Back to Map]     

Label: Hu-2003
Title: Extended Cesaro operators on mixed norm spaces
Journal: PROC AMER MATH SOC, 131 (7): 2171-2179 2003
Citations: 44
Authors: Hu, ZJ
Addresses:
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China
Univ N Carolina, Dept Math, Chapel Hill, NC 27599 USA


[Back to Map]     

Label: Clahane-2006
Title: Norm equivalence and composition operators between Bloch/Lipschitz spaces of the ball
Journal: J INEQUAL APPL, : art. no.-61018 2006
Citations: 35
Authors: Clahane, DD;Stevic, S
Addresses:
Univ Calif Riverside, Dept Math, Riverside, CA 92521 USA
Univ Calif Riverside, Dept Math, Riverside, CA 92521 USA
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Hu-2003
Title: Extended Cesaro operators on the Bloch space in the unit ball of C-n
Journal: ACTA MATH SCI, 23 (4): 561-566 OCT 2003
Citations: 33
Authors: Hu, ZJ
Addresses:
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Peoples R China
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Peoples R China


[Back to Map]     

Label: Li-2008
Title: Generalized composition operators on Zygmund spaces and Bloch type spaces
Journal: J MATH ANAL APPL, 338 (2): 1282-1295 FEB 15 2008
Citations: 30
Authors: Li, SX;Stevic, S
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Serbian Acad Sci, Inst Math, Belgrade 11000, Serbia


[Back to Map]     

Label: Hu-2004
Title: Extended Cesaro operators on Bergman spaces
Journal: J MATH ANAL APPL, 296 (2): 435-454 AUG 15 2004
Citations: 28
Authors: Hu, ZJ
Addresses:
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China
Univ N Carolina, Dept Math, Chapel Hill, NC 27599 USA


[Back to Map]     

Label: Stevic-2006
Title: Composition operators between H-infinity and a-Bloch spaces on the polydisc
Journal: Z ANAL ANWEND, 25 (4): 457-466 2006
Citations: 28
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 35-I, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2008
Title: Norm of weighted composition operators from Bloch space to H-mu(infinity) on the unit ball
Journal: ARS COMB, 88: 125-127 JUL 2008
Citations: 26
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2006
Title: Boundedness and compactness of an integral operator on a weighted space on the polydisc
Journal: INDIAN J PURE APPL MATH, 37 (6): 343-355 DEC 2006
Citations: 25
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 35-1, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Tang-2007
Title: Extended Cesaro operators between Bloch-type spaces in the unit ball of C-n
Journal: J MATH ANAL APPL, 326 (2): 1199-1211 FEB 15 2007
Citations: 24
Authors: Tang, XM
Addresses:
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China
Huzhou Teachers Coll, Dept Math, Huzhou 313000, Zhejiang, Peoples R China


[Back to Map]     

Label: Li-2008
Title: Compactness of Riemann-Stieltjes operators between F(p,q,s) spaces and alpha-Bloch spaces
Journal: PUBL MATH-DEBRECEN, 72 (1-2): 111-128 JAN 2008
Citations: 23
Authors: Li, SX;Stevic, S
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Jiaying Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Li-2007
Title: Weighted composition operators from alpha-bloch space to H-infinity on the polydisc
Journal: NUMER FUNC ANAL OPTIMIZ, 28 (7-8): 911-925 2007
Citations: 22
Authors: Li, SX;Stevic, S
Addresses:
Serbian Acad Sci, Inst Math, Knez Mihailova 35-I, Belgrade 11000, Serbia
Serbian Acad Sci, Inst Math, Belgrade 11000, Serbia
JiaYing Univ, Dept Math, Meizhou, Guangdong, Peoples R China
Shantou Univ, Dept Math, Meizhou, Guangdong, Peoples R China


[Back to Map]     

Label: Li-2008
Title: Products of Volterra type operator and composition operator from H-infinity and Bloch spaces to Zygmund spaces
Journal: J MATH ANAL APPL, 345 (1): 40-52 SEP 1 2008
Citations: 22
Authors: Li, SX;Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 35-111, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China


[Back to Map]     

Label: Li-2007
Title: Integral type operators from mixed-norm spaces to alpha-Bloch spaces
Journal: INTEGRAL TRANSFORM SPEC FUNCT, 18 (7): 485-493 2007
Citations: 22
Authors: Li, SX;Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 35-I, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China


[Back to Map]     

Label: Li-2007
Title: Riemann-Stieltjes operators on Hardy spaces in the unit ball of C-n
Journal: BULL BELG MATH SOC-SIMON STEV, 14 (4): 621-628 OCT-DEC 2007
Citations: 20
Authors: Li, SX;Stevic, S
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Jiaying Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Serbian Acad Sci, Inst Math, Belgrade 11000, Serbia


[Back to Map]     

Label: Chang-2007
Title: On some integral operators on the unit polydisk and the unit ball
Journal: TAIWAN J MATH, 11 (5): 1251-1285 DEC 2007
Citations: 17
Authors: Chang, DC;Li, SX;Stevic, S
Addresses:
Georgetown Univ, Dept Math, Washington, DC 20057 USA
Georgetown Univ, Dept Math, Washington, DC 20057 USA
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Jia Ying Univ, Dept Math, Meizhou, Guangdong, Peoples R China
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Avetisyan-2007
Title: Hardy-Bloch type spaces and lacunary series on the polydisk
Journal: GLASGOW MATH J, 49: 345-356 Part 2 MAY 2007
Citations: 15
Authors: Avetisyan, KL
Addresses:
Yerevan State Univ, Fac Phys, Alex Manoogian St 1, Yerevan 375025, Armenia
Yerevan State Univ, Fac Phys, Yerevan 375025, Armenia


[Back to Map]     

Label: Li-2007
Title: Weighted composition operators from Bergman-type spaces into Bloch spaces
Journal: PROC INDIAN ACAD SCI-MATH SCI, 117 (3): 371-385 AUG 2007
Citations: 14
Authors: Li, SX;Stevic, S
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Jia Ying Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Zhu-2007
Title: Products of differentiation, composition and multiplication from Bergman type spaces to Bers type spaces
Journal: INTEGRAL TRANSFORM SPEC FUNCT, 18 (3): 223-231 2007
Citations: 14
Authors: Zhu, XL
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Peoples R China
Jiaying Univ, Meizhou 514015, Guangdong, Peoples R China


[Back to Map]     

Label: Li-2008
Title: Characterizations of alpha-Bloch spaces on the unit ball
Journal: J MATH ANAL APPL, 343 (1): 58-63 JUL 1 2008
Citations: 13
Authors: Li, SX;Wulan, HS
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China


[Back to Map]     

Label: Ye-2008
Title: Weighted composition operator between the little alpha-Bloch spaces and the logarithmic Bloch
Journal: J COMPUT ANAL APPL, 10 (2): 243-252 APR 2008
Citations: 13
Authors: Ye, SL
Addresses:
Fujian Normal Univ, Dept Math, Fuzhou 350007, Peoples R China
Fujian Normal Univ, Dept Math, Fuzhou 350007, Peoples R China


[Back to Map]     

Label: Luo-2007
Title: Weighted composition operators between weighted Bergman spaces and Hardy spaces on the unit ball of C-n
Journal: J MATH ANAL APPL, 326 (1): 88-100 FEB 1 2007
Citations: 11
Authors: Luo, L;Ueki, S
Addresses:
Univ Sci & Technol China, Dept Math, Hefei 230026, Peoples R China
Univ Sci & Technol China, Dept Math, Hefei 230026, Peoples R China
Nippon Inst Technol, Dept Math, Miyashiro, Saitama 3458501, Japan


[Back to Map]     

Label: Li-2008
Title: WEIGHTED COMPOSITION OPERATORS BETWEEN H-infinity AND alpha-BLOCH SPACES IN THE UNIT BALL
Journal: TAIWAN J MATH, 12 (7): 1625-1639 OCT 2008
Citations: 10
Authors: Li, SX;Stevic, S
Addresses:
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Shantou Univ, Dept Math, Shantou 515063, Guangdong, Peoples R China
Jia Ying Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2008
Title: On a new operator from the logarithmic Bloch space to the Bloch-type space on the unit ball
Journal: APPL MATH COMPUT, 206 (1): 313-320 DEC 1 2008
Citations: 9
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2008
Title: Norms of some operators from Bergman spaces to weighted and Bloch-type spaces
Journal: UTIL MATH, 76: 59-64 JUL 2008
Citations: 9
Authors: Stevic, S
Addresses:
Serbain Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade, Serbia
Serbain Acad Sci, Math Inst, Belgrade, Serbia


[Back to Map]     

Label: Stevic-2008
Title: ON A NEW OPERATOR FROM H-infinity TO THE BLOCH-TYPE SPACE ON THE UNIT BALL
Journal: UTIL MATH, 77: 257-263 NOV 2008
Citations: 7
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2008
Title: Holomorphic functions on the mixed norm spaces on the polydisc
Journal: J KOREAN MATH SOC, 45 (1): 63-78 JAN 2008
Citations: 6
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Inst Math, Knez Mihailova 35-I, Belgrade, Serbia
Serbian Acad Sci, Inst Math, Belgrade, Serbia


[Back to Map]     

Label: Avetisyan-2009
Title: Extended Cesaro operators between different Hardy spaces
Journal: APPL MATH COMPUT, 207 (2): 346-350 JAN 15 2009
Citations: 5
Authors: Avetisyan, K;Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia
Yerevan State Univ, Fac Phys, Yerevan 375025, Armenia


[Back to Map]     

Label: Li-2008
Title: Riemann-Stieltjes operators between different weighted Bergman spaces
Journal: BULL BELG MATH SOC-SIMON STEV, 15 (4): 677-686 OCT-DEC 2008
Citations: 5
Authors: Li, SX;Stevic, S
Addresses:
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
JiaYing Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Li-2009
Title: Cesaro-type operators on some spaces of analytic functions on the unit ball
Journal: APPL MATH COMPUT, 208 (2): 378-388 FEB 15 2009
Citations: 3
Authors: Li, SX;Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia
Jiaying Univ, Dept Math, Meizhou 514015, Guangdong, Peoples R China


[Back to Map]     

Label: Stevic-2009
Title: On a new integral-type operator from the Bloch space to Bloch-type spaces on the unit ball
Journal: J MATH ANAL APPL, 354 (2): 426-434 JUN 15 2009
Citations: 3
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-111, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]     

Label: Stevic-2009
Title: Weighted composition operators from weighted Bergman spaces to weighted-type spaces on the unit ball
Journal: APPL MATH COMPUT, 212 (2): 499-504 JUN 15 2009
Citations: 3
Authors: Stevic, S
Addresses:
Serbian Acad Sci, Math Inst, Knez Mihailova 36-3, Belgrade 11000, Serbia
Serbian Acad Sci, Math Inst, Belgrade 11000, Serbia


[Back to Map]

KEYWORDS: DIFFERENT WEIGHTED BERGMAN SPACES; BLOCH TYPE SPACES; WEIGHTED COMPOSITION OPERATORS; BERGMAN TYPE SPACES; BLOCH SPACES.
[FRONT NUMBER: 1034 (2003-2009_4) (ENG/MATH: TT, DEC 2009)]

<Return to previous page | Top Topics - December 2009



Top Topics : 2009 : Dec. 2009 - COMPOSITION OPERATORS - Research Front Map